Very strange and energetic behavior

Patient

Q: My friend is acting really energetic. Their pupils are very small, their hands are extremely cold to the touch, and is twitching.

Doctor

A:   I do understand your concern for your friend's health. There are many causes that cause constricted small pupils, however the most probable cause (as mentioned that your friend is taking a blue pill) may be due to opioid drugs.
I would suggest that your friend see his/her health-care provider for further evaluation. Overdose or toxicity to opoids may lead to severe complication such as breathing difficulty, agitation, confusion, seizures. I hope the information helps.

Comments / Follow Ups

Guest: i am manic depression patient i am taking tretment for past four years but still i didnt cure iam hallusinating and have extrem energy and more changes in my behaviour

Related Q&A

Q: Would 8 beers in 16 hours produce high BAC while intetnally bleeding for the last several days.

Q: My father has thrown up, is still nauseated. Has severe back pain, pale complexion and sweating. Age 53, history of s...

Q: I have been an alcoholic for 35 years. I recently had my liver lab work. The score was APL 246, AST was125 the ALT wa...

Q: My mom is alcoholic, she is around 55 yrs is there any med to get rid of alcoholic habit!

Q: I am an alcoholic. I was starting to experience issues with my legs and limbs (which i understand is caused by alcoho...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews